# SDR AMTA200301375

- Difficulty date: November 7, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Static Line
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE ARM LEVER WILL NOT MOVE ALL THE WAY TO THE DISARMED POSITION.  FOUND STATIC LINE JAMMED UNDER GIRT BAR.  INSTALLED STATIC IAW MM 25-66-10-2, SLIDE OPS CHECK OK.  (M)
